Pure aniline and water emulsions

Bhatnagar, S. S. (1921) Pure aniline and water emulsions Journal of Physical Chemistry, 25 (9). pp. 735-741. ISSN 0092-7325

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/j150216a003

Related URL: http://dx.doi.org/10.1021/j150216a003


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:4776
Deposited On:18 Oct 2010 06:45
Last Modified:17 May 2011 06:28

Repository Staff Only: item control page